Advertisement

Algebras and Representation Theory

, Volume 21, Issue 4, pp 833–858 | Cite as

The Injective Leavitt Complex

  • Huanhuan Li
Article

Abstract

For a finite quiver Q without sinks, we consider the corresponding finite dimensional algebra A with radical square zero. We construct an explicit compact generator for the homotopy category of acyclic complexes of injective A-modules. We call such a generator the injective Leavitt complex of Q. This terminology is justified by the following result: the differential graded endomorphism algebra of the injective Leavitt complex of Q is quasi-isomorphic to the Leavitt path algebra of Q. Here, the Leavitt path algebra is naturally \(\mathbb {Z}\)-graded and viewed as a differential graded algebra with trivial differential.

Keywords

Injective Leavitt complex Compact generator Leavitt path algebra Dg quasi-balanced module 

Mathematics Subject Classification (2010)

16G20 16E45 18E30 18G35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The author thanks her supervisor Professor Xiao-Wu Chen for inspiring discussions and encouragement. This project was supported by the National Natural Science Foundation of China (No.s 11522113 and 11571329). The author also gratefully acknowledges the support of Australian Research Council grant DP160101481.

References

  1. 1.
    Alahmadi, A., Alsulami, H., Jain, S.K., Zelmanov, E.: Leavitt path algebras of finite Gelfand-Kirillov dimension. J. Algebra Appl. 11(6), 6 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Abrams, G., Aranda Pino, G.: The Leavitt path algebra of a graph. J. Algebra 293(2), 319–334 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ara, P., Moreno, M.A., Pardo, E.: Nonstable K-theory for graph algebras. Algebr. Represent. Theory 10(2), 157–178 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Assem, I., Simson, D., Skowroński, A.: Elements of the Representation Theory of Associative Algebras. Techniques of Representation Theory. London Math. Soc. Stud. Texts, vol. 1, p 65. Cambridge University Press, Cambridge (2006)CrossRefGoogle Scholar
  5. 5.
    Buchweitz, R.O.: Maximal Cohen-Macaulay Modules and Tate-Cohomology over Gorenstein Rings, unpublished manuscrip, available at: http://hdl.handle.net/1807/16682 (1987)
  6. 6.
    Bökstedt, M., Neeman, A.: Homotopy limits in triangulated categories. Compos. Math. 86, 209–234 (1993)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chen, X.W.: The sigularity category of an algebra with radical square zero. Doc. Math. 16, 921–936 (2011)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Chen, X.W.: Irreducible representations of Leavitt path algebras. Forum Math. 27(1), 549–574 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chen, X.W., Yang, D.: Homotopy categories, Leavitt path algebras, and Gorenstein projective modules. Int. Math. Res. Not. 10, 2597–2633 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Cuntz, J., Krieger, W.: A class of C -algebras and topological Markov chains. Invent. Math. 63, 25–40 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Keller, B.: Deriving DG categories. Ann. Sci. Éc. Norm. Supér. (4) 27(1), 63–102 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Krause, H.: The stable derived category of a Noetherian scheme. Compos. Math. 141, 1128–1162 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kumjian, A., Pask, D., Raeburn, I., Renault, J.: Graphs, groupoids, and Cuntz–Krieger algebras. J. Funct. Anal. 144, 505–541 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Neeman, A.: The Grothendieck duality theorem via Bousfield’s techniques and Brown representability. J. Amer. Math. Soc. 9, 205–236 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Orlov, D.O.: Triangulated categories of sigularities and D-branes in Landau-Ginzburg models. Proc. Steklov Inst. Math. 246(3), 227–248 (2004)zbMATHGoogle Scholar
  16. 16.
    Raeburn, I.: Graph Algebras CBMS Regional Conference Series in Mathematics, vol. 103. The American Mathematical Society, Providence (2005)Google Scholar
  17. 17.
    Smith, S.P.: Category equivalences involving graded modules over path algebras of quivers. Adv. Math. 230, 1780–1810 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Thompson, P.: Stable local cohomology. Comm. Algebra 45(1), 198–226 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Tomforde, M.: Uniqueness theorems and ideal structure for Leavitt path algebras. J. Algebra 318, 270–299 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2017

Authors and Affiliations

  1. 1.Centre for Research in MathematicsWestern Sydney UniversitySydneyAustralia

Personalised recommendations